Publication
Title
Size dependence of interior-to-edge ratios: size predominates shape
Author
Language
English
Source (journal)
Acta biotheoretica. - Leiden
Publication
Leiden : 2001
ISSN
0001-5342
Volume/pages
49:2(2001), p. 121-123
ISI
000169691000005
Full text (Publishers DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 11.05.2017
To cite this reference